Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suffering from PCOD. Taking krimson 35, benforce-m, having weight gain, hair loss. Treatment?

Hello Doctor, I m 37 years old, Have 9.6 years old son, I have regular period, We are not planning for another baby, my doctor prescribed for Krimson 35 tablet and BenForce-M tablet for PCOD , I m not yet started this, past 2 years i m gaining weight & sufferin from hair loss . But I don t like to take Krimson 35, Because from various negative feedback. please advice me.
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  385
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Did you ever have 'Thyroid functions tests' done? Since you are suffering from PCOD, having hair fall and weight gain, I suggest you to get your T3, T4 , TSH investigations done. It is important to rule out any Thyroid problem before starting treatment or before you plan for your next baby. Hair fall can be due to weakness, please take some mineral supplements. Take food rich in iron, calcium and dairy protein.
The prescribed drugs you have talked about are commonly used to treat PCOD. It has side effects like mood swings, loss of libido, nausea, etc. If you are severely suffering from PCOD you may have to continue with the medicines or some of its substitutes that may suit you better. If you think you are fine, replenish yourself with a balanced diet and regular workouts to keep fit and healthy. Take care.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor